# SDR EIAA980179

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 851
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C5' CHECK, AFT PIT, FLOOR SUPPORT FRAME CRACKED IN UPPER CHORD RADIUS AT BS 851 AT STR 24L TO STR 25LR.  REPAIRED FLOOR SUPPORT FRAME WITH WELDING REPAIR DPS 10-225.  (X)
